PayPal and Amazon checkouts available.
800-486-1237
Tinnitus Library

Ask Barry Questions on Tinnitus - February 2017

Do you have questions about tinnitus, our products or specific treatments? Ask Barry. Arches President and tinnitus authority, Barry Keate, will select the most representative questions each month for publication. All questions will receive a personal reply from Barry.

Tinnitus expert Bary KeateTinnitus expert, Barry Keate, answers your questions on Tinnitus Send your question to: Ask Barry

Get Free Shipping on Tinnitus Combo Pack or Starter Kit Use promo Code: freeship228 - Offer Ends Soon - US orders only.

WiFi Tinnitus?

Hi Barry,

Over the last two years I've had a sudden onset of tinnitus. I am 61. I've noticed that I've also become sensitive to WiFi frequencies. Is there a relationship?

Thanks,

Rockne

Dear Rockne,

This is a unique and interesting question; thanks for sending it in.

There is a major controversy over whether or not some people are sensitive to radio and Wi-Fi frequencies and develop symptoms from the radiation. The condition is referred to as Electromagnetic Field (EMF) Hypersensitivity. Symptoms include, but are not limited to; tinnitus, insomnia, vertigo, cognitive impairment, loss of memory and concentration and cardiac effects such as arrhythmia and tachycardia. Tinnitus is reported by the majority of self-described sensitive people.

Some systematic reviews of studies show participants claim to suffer from EMF Hypersensitivity but are not able to distinguish between when electromagnetic radiation is present and when it is not. Numerous individual clinical studies differ completely and document that people are able to distinguish radiation presence and symptoms can be turned on and off by the radiation.

I am skeptical of systematic reviews. They do not allow the investigator insight into the methods used in individual studies and these methods differ significantly. If these studies are conducted in hospitals or clinics, the presence of electromagnetic radiation is surely universal. Hospital equipment abounds with devices radiating radio frequencies. Everything from electrical equipment, electrical wiring, video monitors, all emit these frequencies. How then are people who suffer from EMF Hypersensitivity to distinguish between background radiation and that used in the trial. We simply don’t know. Studies of this nature need to be conducted far away from any contamination from radiation.

I personally believe there is enough evidence to support the fact that there are people sensitive to this radiation and they need to avoid it whenever possible. If you believe you are sensitive try turning off TVs, receivers and monitors when not in use, changing the home Wi-Fi system to wired Ethernet, not engaging anything with Bluetooth connectivity, not using a microwave oven, and using the speakerphone on your cell rather than holding it up to your ear. Studies indicate that symptoms should disappear as the electromagnetic radiation is reduced or eliminated.

This will be the subject of our next article in the March 2017 issue of Quiet Times.

Wishing you quiet times, Barry Keate

Head Trauma Tinnitus

Hello Barry,

I have a severe case of tinnitus which began 15 months ago after a head injury when I hit my head while moving a large oak desk. I had many tests by a highly-regarded ENT specialist. Diagnosis was tinnitus is either being caused by the head trauma, whiplash injury or a combination of both. My tinnitus is somewhat odd. For about 11 months after the accident half of my days the tinnitus was soft while the other half it was jet plane loud 24/7.

Four months ago the tinnitus increased to where it became jet plane loud 80% of the days. I am currently on 1 mg. Clonazepam for anxiety and sleep. I've been on Xanax and did not have any trouble coming off of it. My Doc switched me to Clonazepam because it is longer acting. I'd like to get off of the Benzo and wanted to know if there are any problems associated with taking the Arches Tinnitus Starter Kit while still being on a Benzo?

As you know, the tinnitus causes a vicious cycle of insomnia and anxiety and after not being able to sleep for more than 3-4 hours without being awaken by the T,  the lack of sleep is really your worst enemy. I'm looking for a more natural remedy. Perhaps your products can help.

Thank you,

Dave L.

Hello David,

I'm very sorry this happened to you. Head injuries and whiplash are a common cause of tinnitus. Tinnitus onset can be delayed by years due to slow deterioration of the tissues.

You can certainly take Arches Tinnitus Formula while also taking a benzodiazepine. You seem to be aware of the possible consequences of benzo medications; addiction, needing an increased dosage, and many potential side effects while withdrawing. A dosage of 1 mg Clonazepam is quite low and hopefully you can keep it there or lower.

While both head injuries and whiplash can cause tinnitus, the mechanisms of action differ. Head injuries lead to damaged neurons while whiplash causes damage to the nerve bundles that start in the upper cervical spine area. The link directly above will take you to part one of an article about these conditions. There is a link to part two at the end of the first article. Please read both.

There is pretty good evidence that chiropractic manipulation can be helpful for those with tinnitus and vertigo caused by whiplash. While I have historically been skeptical of this treatment method, the evidence is mounting as to its effectiveness. The trick is to find a chiropractor trained in upper cervical issues. Only about 2% of chiropractors are trained in this.

Arches Tinnitus Formula should be helpful for you whatever the basic cause of your tinnitus. I suggest the Starter Kit, four bottles of the Tinnitus Formula to determine total efficacy. The product helps repair damaged nerves, reduces hyper excitability in neurons and increase blood flow, thereby flooding structures with nourishment and energy.

I hope our Starter Kit is very helpful for you. Please let me know.

Wishing you quiet times,

Barry Keate

Tinnitus That Changes Pitch

Hi Barry,

My tinnitus driving me crazy. Sometimes I notice that it changes pitch. Can your Tinnitus Formula help me?

Thank you,

Frances H.

Dear Francis,

I cannot honestly answer that because I don’t know what caused your tinnitus. Most tinnitus is due to hearing loss and our product is very good for that. Hearing loss involves damage to the hair cells in the cochlea of the inner ear.

But there are many other causes of tinnitus for which our product is not very helpful. These include Temporo-Mandibular Joint dysfunction (TMJ), hardening of the bones inside the middle ear (otosclerosis), upper neck problems, low thyroid hormone (hypothyroid), sinus congestion, and others. Your mention of the pitch changing is possibly indicative of another condition causing the tinnitus.

I recommend you get a complete physical check-up to look for conditions that could cause this. Also see an Ear, Nose & Throat physician (ENT) who can administer a hearing test. This test will tell whether your tinnitus is due to hearing loss or another cause.

If it is due to hearing loss, Arches Tinnitus Formula has about an 80% success rate in reducing the sound level and managing tinnitus. Please come back to us at that time and we can send some of our product to you.

Wishing you quiet times,

Barry Keate

NOTE: Ask Barry is pleased to be able to answer your questions based upon the information we have available. Our answers to your email inquiries are not substitutes for a physician's advice nor are they reviewed by a physician. We encourage you to share any suggestions you have received from Ask Barry with your doctor.